# SDR DALA2018040602297

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 CORROSION ON AFT CARGO FLOOR STR ABOVE NUTPLATES AND ON UPPER SURFACE AT STA 1510 RBL-7.5. CORRECTIVE ACTION: REPAIRED AFT CARGO FLOOR STRINGER BS 1510 RBL 7.5 PER DELTA ERA 332525-14MA. (0495565)
